Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 8, 2009, 7:27 PM EDT for Marion County, Morrow County, Ohio. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2009, 7:27 PM EDT (23:27 UTC)
- Expired
- Mar 8, 2009, 8:08 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Marion County, OH, Morrow County, OH
The radar
The Cleveland radar (KCLE), 131 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 8:00 PM EDT | TSTM WND DMG | 5 Se Mount Gilead, OH | TREE DOWN. |
| Mar 8, 8:00 PM EDT | TSTM WND DMG | 7 E Mount Gilead, OH | TREE DOWN ON POWERLINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 6:21 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 082327
SVRCLE
OHC101-117-090015-
/O.NEW.KCLE.SV.W.0010.090308T2327Z-090309T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MARION COUNTY IN NORTH CENTRAL OHIO
CENTRAL MORROW COUNTY IN NORTH CENTRAL OHIO
* UNTIL 815 PM EDT
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALDO...AND MOVING NORTHEAST AT 60 MPH. FUNNELS ARE ALSO POSSIBLE.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
PROSPECT... WALDO... CARDINGTON...
MOUNT GILEAD... CHESTERVILLE...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4041 8293 4041 8300 4043 8303 4044 8321
4051 8327 4068 8263 4064 8264 4063 8263
4055 8263 4055 8264 4049 8264 4039 8292
TIME...MOT...LOC 2327Z 239DEG 53KT 4045 8308
$$
KIELTYKA2 follow-up statements
000
WWUS51 KCLE 082347
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT SUN MAR 8 2009
OHC101-082356-
/O.CAN.KCLE.SV.W.0010.000000T0000Z-090309T0015Z/
MARION OH-
747 PM EDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION COUNTY HAS
BEEN CANCELLED...
SEVERE WEATHER HAD EITHER WEAKENED OR MOVED OUT OF THE AREA. STAY
TUNED FOR THE LATEST WEATHER INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4039 8292 4041 8293 4041 8294 4044 8294
4047 8296 4057 8295 4068 8264 4055 8263
4055 8264 4049 8264
TIME...MOT...LOC 2346Z 239DEG 53KT 4059 8277
$$
OHC117-090015-
/O.CON.KCLE.SV.W.0010.000000T0000Z-090309T0015Z/
MORROW OH-
747 PM EDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL MORROW COUNTY...
AT 745 PM EDT...THIS STORM WAS LOCATED NEAR MOUNT GILEAD...AND MOVING
NORTHEAST AT 60 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE STRONG
WINDS.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
MOUNT GILEAD...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4039 8292 4041 8293 4041 8294 4044 8294
4047 8296 4057 8295 4068 8264 4055 8263
4055 8264 4049 8264
TIME...MOT...LOC 2346Z 239DEG 53KT 4059 8277
$$
KIELTYKA000
WWUS51 KCLE 090008
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
808 PM EDT SUN MAR 8 2009
OHC117-090018-
/O.CAN.KCLE.SV.W.0010.000000T0000Z-090309T0015Z/
MORROW OH-
808 PM EDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORROW COUNTY HAS BEEN
CANCELLED...
SEVERE WEATHER HAD EITHER WEAKENED OR MOVED OUT OF THE AREA. STAY
TUNED FOR THE LATEST WEATHER INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4039 8292 4041 8293 4041 8294 4044 8294
4047 8296 4057 8295 4068 8264 4055 8263
4055 8264 4049 8264
TIME...MOT...LOC 0008Z 239DEG 53KT 4076 8239
$$
KIELTYKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 2:58 PM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Mar 8, 2:58 PM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
258 PM EDT SUN MAR 8 2009
.SYNOPSIS...
A WARM FRONT ACROSS CENTRAL OHIO WILL LIFT NORTHEAST ACROSS THE
LOCAL AREA THIS EVENING AS LOW PRESSURE OVER ILLINOIS MOVES
NORTHEAST ACROSS LOWER MICHIGAN. THE LOW WILL PASS TO THE NORTH OF
LAKE ERIE OVERNIGHT AND DRAG A STRONG COLD FRONT ACROSS THE AREA.
HIGH PRESSURE WILL BRIEFLY BUILD OVER THE UPPER OHIO VALLEY MONDAY
AND MONDAY EVENING. ANOTHER STRONG AREA OF LOW PRESSURE WILL
AFFECT THE REGION DURING THE MIDDLE PORTION OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHOWERS CONTINUE TO MOVE ACROSS MUCH OF THE AREA THIS AFTERNOON.
THERE APPEARS TO BE A BACK EDGE TO THE SHOWERS AND THERE COULD BE
A BRIEF LULL THIS EVENING. THE SURFACE LOW IS A LITTLE SLOWER THAN
PROGGED BUT STILL SHOULD PASS TO THE NORTH OF LAKE ERIE OVERNIGHT.
A COLD FRONT TRAILING THIS LOW WILL KICK OFF A LINE OF SHRA/TSRA
BUT ONCE THAT MOVES THROUGH THE AREA SHOULD DRY QUICKLY FROM WEST
TO EAST OVERNIGHT. FAR SOUTHERN AREAS HAVE SEEN LITTLE PRECIP
TODAY SO WILL SHAVE BACK FLOOD WATCH SOME. THE KFDY AREA HAS SEEN
3 INCHES OF MORE OF RAIN AND ANY ADDITIONAL RAINFALL WILL QUICKLY
RUNOFF. SO...EVEN THOUGH THE PRECIP WILL BE MAINLY DONE BY LATE
EVENING WILL LET FLOOD WATCH GO TILL 4 AM AS PLANNED. ACTUALLY
EXPECT FLOODING CONDITIONS TO WORSEN OVERNIGHT AS THE RUNOFF
MAKES IT INTO AREA STREAMS AND RIVERS. WILL TRY FOR AT LEAST SOME
PARTIAL CLEARING IN THE WEST LATE TONIGHT AS MUCH DRIER AIR SHOULD
MOVE IN.
OTHER PROBLEM TONIGHT IS WINDS. LATEST BUFKIT SOUNDINGS SHOWING
DOWNWARD MOMENTUM TRANSFER OF 45 TO 50 KNOTS TO THE SURFACE BEHIND
THE COLD FRONT. THERE WILL BE A BRIEF PUSH OF STRONG COLD AIR
ADVECTION BEHIND THE FRONT SO THIS SEEMS REASONABLE. WILL BE GOING
WITH A WIND ADVISORY ALL AREAS OVERNIGHT. THE LOW IS PROGGED TO
FILL QUICKLY LATER TONIGHT SO IN THE FAR EAST THE ADVISORY MAY BE
MARGINAL. DO EXPECT MOST LOCATIONS TO AT LEAST BRIEFLY GUST TO 45
MPH LATER TONIGHT. APPEARS THAT THINGS WILL QUIET DOWN TOWARDS
DAYBREAK AS WILL LET WIND ADVISORY END AT 7AM.
HAVE USED A BLEND OF GUIDANCE TEMPS.
&&
.SHORT TERM /MONDAY THROUGH THURSDAY NIGHT/...
QUIET WEATHER WILL BE SHORT LIVED ON MONDAY AS HIGH PRESSURE MOVES
OVERHEAD. WILL TRY FOR SOME SUN. NEXT POTENT SYSTEM APPROACHES
QUICKLY LATE MONDAY NIGHT INTO TUESDAY. MODELS IN FAIR AGREEMENT WITH BIG PICTURE.
LOOKS LIKE FORECAST AREA WILL GET ANOTHER GOOD SOAKER WITH AN EVEN
STRONGER COLD FRONTAL PASSAGE EARLY WEDNESDAY. WILL NEED PRECIP BY
TUESDAY AM IN THE WEST AND LIKELY OR BETTER WORDING BOTH TUESDAY
AND TUESDAY NIGHT. AREA WILL LIKELY NEED ANOTHER FLOOD WATCH AND
POSSIBLY MORE WIND HEADLINES AS THIS EVENT GETS CLOSER.
FORTUNATELY DRIER AND QUIETER WEATHER EXPECTED BY THE END OF THE
WEEK. HAVE USED A BLEND OF GUIDANCE TEMPS DURING PERIOD.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/... DRY FRIDAY...THE MODELS
AGREE. FOR SATURDAY AND SUNDAY THEY DIVERGE. THE GFS WHEN IT
BRINGS A SYSTEM THROUGH IT HAS REAL COLD TEMPERATURES AT 850 MB
WHILE THE ECMWF IS NOT AS COLD AND HAS HIGH PRESSURE MOVING IN ON
SUNDAY. WITH QUESTIONS WILL GO WITH A CONSERVATIVE APPROACH AND
NOT ADD POPS AT THIS TIME...IT NEEDS TO BE MONITORED. WENT CLOSE
TO HPC TEMPERATURES.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
WARM FRONT OVER SOUTHERN PORTION OF FORECAST AREA AT 18Z WILL MOVE
NORTH THROUGH THIS EVENING AND SHOULD CLEAR ALL TAF SITES AND THEN
THE COLD FRONT WILL MOVE THROUGH. NON VFR CONDITIONS WILL OCCUR
THROUGH TONIGHT WITH THE IFR CONDITIONS MAINLY NORTH OF THE WARM
FRONT. WATCHING THE THUNDERSTORMS WITH THE AIRMASS STABLE THE
THUNDERSTORMS MAY REMAIN MORE EMBEDDED. ANY LLWS WILL BE MINOR AS
THE WINDS AT THE SURFACE WILL BE PICKING UP. WORRIED ABOUT THE
COLD FRONT MOVING THROUGH AND THE STRONG WINDS...WIND GUSTS TO 45
KNOTS MAY OCCUR FOR A SHORT TIME OVERNIGHT.
VFR CONDITIONS DEVELOPING RAPIDLY MONDAY AS HIGH PRESSURE BUILDS IN.
OUTLOOK...MVFR OR LESS TUESDAY THROUGH WEDNESDAY
VFR THURSDAY AND FRIDAY MOST AREAS
&&
.MARINE...
FOR TONIGHT AFTER THE FRONT ON THE EDGE ABOUT HOW STRONG THE WINDS
WILL BE. IT WILL BE A MARGINAL GALE. WILL ISSUE FOR THAT. THE WINDS
WILL DECREASE MONDAY AS HIGH PRESSURE BUILDS. THE WINDS WONT BE TOO
BAD TUESDAY AND THEN START TO INCREASE TUESDAY NIGHT INTO WEDNESDAY
AS A COLD FRONT MOVES THROUGH. IT LOOKS LIKE IT WILL BE MARGINAL
GALE FORCE WINDS. WILL GO WITH 30 KNOTS. HIGH PRESSURE WILL BEGIN TO
BUILD IN THURSDAY AND MOVE THROUGH FRIDAY WITH NON HEADLINE WINDS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT MONDAY FOR
OHZ003-006>014-017>023-027>033-036>038-047-089.
FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>010-017>020-
027>030.
PA...WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT MONDAY FOR
PAZ001>003.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 10 AM EDT MONDAY FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Mar 8, 6:36 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 636 PM EDT SUN MAR 8 2009 OHZ003-006>010-017>020-027>030-092245- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- 636 PM EDT SUN MAR 8 2009 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL BRING ANOTHER THREAT OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. OHZ031-036>038-047-092245- WAYNE-MARION-MORROW-HOLMES-KNOX- 636 PM EDT SUN MAR 8 2009 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL BRING ANOTHER THREAT OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ021>023-032-033-092245- SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- 636 PM EDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL BRING ANOTHER THREAT OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ011>014-089-PAZ001>003-092245- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 636 PM EDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM APPROACHING FOR TUESDAY INTO WEDNESDAY WILL BRING ANOTHER THREAT OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-092245- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 636 PM EDT SUN MAR 8 2009 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:38 AM EDT | Areal Flood Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 22 hr |
| Mar 8, 11:57 AM EDT | River Flood Warning | CLE | Hancock | 69 hr |
| Mar 8, 12:02 PM EDT | River Flood Warning | CLE | Erie, Huron | 30 hr |
| Mar 8, 12:24 PM EDT | Areal Flood Warning | CLE | Wyandot | 18 hr |
| Mar 8, 1:48 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Lorain, Medina | 8 hr |
| Mar 8, 2:25 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 5 days |
| Mar 8, 2:57 PM EDT | River Flood Warning | CLE | Lorain | 67 hr |
| Mar 8, 3:15 PM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 18 hr |
| Mar 8, 3:16 PM EDT | Gale Warning | CLE | 18 hr | |
| Mar 8, 3:49 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 6 hr |
| Mar 8, 5:46 PM EDT | River Flood Warning | CLE | Cuyahoga | 24 hr |
| Mar 8, 6:34 PM EDT | River Flood Warning | CLE | Mahoning | 46 hr |
| Mar 8, 6:55 PM EDT | Tornado Warning | CLE | Lucas, Wood | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.